MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Catalog Number FFS000-01
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the probe was cleaned and no abnormalities were noted.A pilot light check was conducted and no pilot light was visible either through the umbilical or from the tip of the probe.The room lights were turned off and the probe was re-inspected, again with no light visible.The probe was then disassembled.The break was indicated by a kink in the fiber line at 40cm from the probe holder.The laser jacketing at the kink site was intact such that no light could escape.The undamaged condition of the breakout jacket confirmed that the probe was not fired.
 
Event or Problem Description
It was reported that during an ablation procedure, the clinical specialist (cs) plugged in the laser fiber to check the pilot light on the laser probe there was no light emitting from the probe tip.The cs plugged the probe in multiple times and there was no light emitting from either the umbilical's or the tip of the probe.The user did not use the probe and it was replaced with another probe and it functioned normally.There were no patient complications reported in relation to this event.

Brand Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8484529
Report Number3009970070-2019-00026
Device Sequence Number1538101
Product Code GEX
UDI-Device Identifier00816589021028
UDI-Public00816589021028
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2020
Device Catalogue NumberFFS000-01
Device Lot NumberD1733-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1